# SDR SWAA2023013191118

- Difficulty date: January 12, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 294.5 AND STA 312 LBL 11.10 HAS CORROSION ON UPPER FLANGE.<[01] INSTALLED EWIS PROTECTION AS REQUIRED PER B737-700 AMM 20-60-07-913-801.;[02] EVALUATED CORRODED AREA AND FOUND OUT OF LIMITS PER B737-700 SRM 53-10-51-1A-1; CORROSION ALL THE WAY THRU.;[03] REMOVED INTERCOSTAL BET STA 294.5 AND STA 312 LBL 11.10 PER B737-700 SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW INTERCOSTAL BET. STA 294.5 AND STA 312 LBL11.10 PER B737-700 SRM 51-40-02-0G-0.;[05] VERIFIED STEPS 1; 2; 3 AND 4. OK TO TREAT AND PRIME NEW HOLES.;[06] TREATED AND PRIMED NEW HOLES PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[07] VERIFIED STEP 6. OK TO INSTALL NEW INTERCOSTAL.;[08] INSTALLED NEW INTERCOSTAL BET. STA 294.5 AND STA 312 LBL11.10 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #141A5600.;[09] REMOVED EWIS PROTECTION PER B737-700 AMM 20-60-07-913-801.;[10] VERIFIED STEP 8. INTERCOSTAL INSTALLATION;[11] VERIFIED STEP 9. EWIS REMOVAL.
